Couldn't find what you looking for?

TRY OUR SEARCH!

Perfect angel you have done so well im so pleased for you, I have not posted on here before and having alot of pain at the min cus I am on 3rd day of coming of co-codamol ive been on them for 17years over 40 tablets a day I never got any help with the doctors or the drug clinic cus I lived in the wrong part of the city or he would be on a course so I decided to come of them I have tried to cut down but this dose not help me at all I took 14 tablets on the 6th Sept and have not taken any since I prey every single night that I can do this and I no that it can be bad for me if I come of them all at once with out cutting down but its the only way I have not tried so giving it a go, I have done well at the minute I have a lot of pain in my neck and back and getting a lot of hot flushes but hoping this will go the hardest thing for me is at night as the tablets would help me sleep, I was in bed for 8pm last night so I could try and sleep with out thinking about them and guess what lol I did sleep so I hoping I can keep it up anyway have to go trying to keep myself busy keep up the good work xxxx marsman xxx:)
Reply

Loading...

well,i wish you guys the best of luck,those who are tryn to kick the habbit.

ive been taken 30/500 for around a year now and when i dont take them i dont get as bad as some of you,but i do get withdrawals,kinda like having the flu. its better after a day and a half.

i taken 4 tabs every six hours,so i dont eat that much cause i want the effect and ive read you should take them on emty stomach lol. i think ill try and go down to just 4 tabs aday. i did notice that when i only took 4 a day that i had more energy and felt better. then hopefully totally stop taken them.

ive notice that sometimes in my stool there is blood and im constipated,but those are the only side effects ive had so far.

think id be better if i do the cold water extraction? that way i wont have the paracetamal only codein water
Reply

Loading...

Hi Perfect Angel. I live in UK too and am on my first day of withdrawal. I desperately need to talk to some who have come out of it the other side. could you please email me on _[removed]_?

thanks
Reply

Loading...

I am taking 8 a day co-codamol its so scary how many some of these people take i wantto come off them and am considering reducing them slowly this withdrawal stuff scares me i tak 30/500 2 4 times a day that is it no more no less can you advize me on the best way to come off them
Reply

Loading...

HI JUST WANTED TO SAY HOPE U MANAGED TO STAY OFF THE PILLS I CAN TOTALLY RELATE TO WHAT U HAVE SAID I ALMOST USE THE PILLS AS A COMFORT BLANKET TO ESACAPE LIFE SEEMS EASIER TO DEAL WITH. IV BEEN CLEAN A FEW TIME B4 BUT ALWAYS FPUND SOME EXCUSE TO GO BK TO THEM. AS OF TODAY IM MAKING A CLEAN START I KNOW THE WITHDRAWLS WILL BE HORRID SO IM USING MORPHINE PATHCHES FOR 3DAYS TO COUNTERACT THE PAIN AFTER THAT IV JUST GOTTA RESIST THE URGE AND DEAL WITH THE UNDERLYING ISSUES I HAVE AS TO WHY I BECAME DEPENDANT ANYWAY HOPE U MANAGED TO GET OFF THEM HUN XXX
Reply

Loading...

Thank you for sharing this topic, it has been VERY useful to me. I hope you are continuing to do well.
Reply

Loading...

I used to take about 400mg to 600mg per day, been doing it for months now. I'd be on them, I'd run out, withdraw, get over it, be alright for a week, then I'd go straight back onto them again! I'd think one night (well, once this night, it won't hurt), then I'd be on them twice a week, then once a night, then I'd get 30/500's off the net and I'd be on them all day.
I stopped getting high whatsoever and took 400mg+ (two boxes of 32 8mg pills) just to feel normal.
It becomes a real chore driving around pharmacies as well as making up stories - it feels wrong defrauding these people too.

I'm on day 4 now and I'm still sick, I can't eat solids, I'm nauseous (haven't been sick yet though!), still ache, nothing is fun, it's just generally a miserable time.
Going to try and eat something! hope it gets better
I am glad I have the week off as I couldn't go to work in my state, though it is very lonely in my house.

I dunno if the OP will be back as it's been 8 years! but I hope she and her son are doing well :-) he must be in secondary school by now
Reply

Loading...

huh, I dunno where I got 8 years from, guess I mis-saw an 8 as an 0
It makes me feel better in an absurd way that the OP's posts aren't from so long in the past they're her distant memory
hope she's not back on the pills
they've done me no good, I'm 22 and otherwise healthy, instead I'm a pale, frail, sickly looking guy, can barely move around my house.
I've just had enough.
Trouble is I can see myself thinking "just one for tonight" in a week or two's time (when I will be recovered and not needing them!) and in a month or two I will be back here posting the same stuff...
Reply

Loading...

hi, it's codeineffs again, having trouble with account
dunno where I got 8 years from as it's only been a few months!
april 2008!

22 years old and I am a sickly mess, I want to get over the physical symptoms before I can get emotionally better

going to try and get some food in me and go see my friends later today, it's the best thing to do, better than staying in my house!

I had a longer reply typed up but it wasn't saved
Reply

Loading...

day 5 morning
well I spent most of yesterday over a friends house and it was great, watched a few films and made the time pass by great. After I got home I felt great and even managed to eat a small bowl of cereals.

I fell to sleep easily but again have woken up feeling miserable, everything is back as it was. I've woken up too early and have nothing to do! alone in my house. I miss my Mother and she left the house only an hour ago :/

I'm kept going by the fact I feel better than yesterday morning - only mildly so. Can't believe it's supposed to be over in 7 days. I really can't see myself being 100% in two days but I hope so! I want to go foodshopping with my mother then (it's sad when that is one of the highlights of my life, but that is what this does to me.. I never valued my family before this)

Now I feel sick again, I'm going to find it a challenge to eat. Going to clean up a bit, and go down the shops, just to leave my house.
Aches are gone, runny nose is gone, diahorreah still continues. (maybe because of my diet, consisting mostly of water...)
Biggest problems are nausea, restlessness, and the feeling still of my stomach being in my chest. Oh and being very easy to upset isn't great either...

can't wait to be back to my old self. Reading the other threads I feel sorry for those on much stronger opiates. This has left a bad taste in my mouth I hope a cheap codeine buzz can't get rid of again.
Reply

Loading...

well
i'm on day 6 now
still feeling miserable but I must admit much better than on day 4
I won't continue as it's just a rehash of what Perfect-Angel has said, but I find writing about it strangely therapeutic.
It's going to take me a few more days to get over this properly - it's Tuesday now, I think I'll be ok by Friday or Saturday.

so there is a light at the end of it all, it seems, or at least, I hope. All in all, it was boredom that lured me to these tablets. just ain't worth it though.
Reply

Loading...

Congratulations!
As far as I'm concerned if blogging to this site helps you...go for it!
Do whatever you need to keep clean. Keep up the good work!
Reply

Loading...

yeah, it helps, thanks :-)
been a week and i'm definitely not fixed yet
I still can't eat a full meal even, but it's getting better. yesterday I had some scrambled eggs and nearly finished it.
It's much worse in the mornings than in the nights
I'm starting to feel calmer slowly... very slowly
keeping your mind off it is hard when nothing you do is fun,- i still can't find enjoyment in anything, especially when I'm on my own

it's the price I pay for messing with them, really
Reply

Loading...

Just wanted to say how helpful finding this forum has been, was beginning to think I was daft being hooked on co-codamol, I have been using them for around ten years sometimes taking twenty or so a day just taking them like candy at times. I stopped taking them four days ago and am living in hope i havent done too much damage to myself allready, feel like my stomachs exploding :-(
Reply

Loading...

Day 10 and I'm not sure now whether the cold like symptoms (thick head - what's new? - sneezing, feel like c**p) are withdrawal effects or simply a cold adding insult to injury.

Still feeling very run down though (not cold like) and negative about everything, which is NOT me!!

On a positive note, I managed a couple of beers last night and 5 hours sleep so things must be looking up.
Reply

Loading...